# SDR FDEA201012034569

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: A52175334006
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR, AT BEAM 1 SEGMENT AT FR 74, HAS 2" SQUARE CORROSION ON AFT SIDE. REPAIRED L-2 DOOR SEGMENT AT BEAM 1 IAW DWG NR A52175214 AMD SRM 51-40-21, PAR 6.
